# SDR TWAA0001404

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54352
- Make and model: Boeing 727231
- Aircraft serial: 21984
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Airstair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT AT AFT AIR STAIRS RT SIDE, FOUND CRACK UNDER ACTUATOR FITTING MOUNT, FWD SIDE, INBD UPPER CHORD, ON PREVIOUS REPAIR.  REMOVED REPAIRED ANGLES AND OLD CRACKED ANGLES.  REPLACED WITH NEW PARTS PER BOEING DWG 65C13874.
